Economics at your fingertips  

Variable selection in infinite-dimensional problems

Germán Aneiros and Philippe Vieu

Statistics & Probability Letters, 2014, vol. 94, issue C, 12-20

Abstract: This paper is on regression models when the explanatory variable is a function. The question is to look for which among the pn discretized values of the function must be incorporated in the model. The aim of the paper is to show how the continuous structure of the data allows to develop new specific variable selection procedures, which improve the rates of convergence of the estimated parameters and need much less restrictive assumptions on pn.

Keywords: Functional data analysis; Variable selection; High-dimensional problem; Partitioning variable selection procedure (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (15) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Series data maintained by Dana Niculescu ().

Page updated 2017-09-29
Handle: RePEc:eee:stapro:v:94:y:2014:i:c:p:12-20